Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Under birth control. Had sex during periods. Have stomach cramps, diarrhea. What is the issue?

I was on the birth control pills for two Weeks and out of those two Weeks I missed 3 pills, then I stop because my period came on. I had a period for 5 day, three days after my period I had sex with my husband. I had very little spotting everyday since my period. Even tho I was spotting I still had sex with my husband, right after we had sex the bleeding stop. The day after no blood but I have stomach cramps and diarrhea and it hurts to lay on my stomach.
Asked On : Sat, 13 Apr 2013
Answers:  2 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sex during period then having Abdominal complain with diarrhea is not co-related or in other words two things are different issue nothing do with each other, if you do not have fever, no history of nausea and vomiting, then this not infection, it will get alright with it's own have a light diet till then, Good day
Answered: Tue, 2 Jul 2013
I find this answer helpful
General & Family Physician Dr. Chirag Soni's  Response
Welcome to HCM.
Stomach cramps and diarrhea indicates some infection in the intestine.Most likely after by food infection.
Take care for hydration.Drink more water,ors formula,buttermilk,lemon water with salt and sugar.
Take light,liq. diet.
Oral NSAID with dicyclomin will reduce your cramps.
Oral antibiotic like oflox,levoflox will be helpful.
Consult your physician for better medical management.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor